Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003 (2003), Issue 2, Pages 65-86
http://dx.doi.org/10.1155/S1110757X0320509X

Finite difference solution of radiation effects on MHD unsteady free-convection flow over vertical plate with variable surface temperature

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Heliopolis, Cairo, Egypt

Received 20 May 2002; Revised 24 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Abd El-Naby, Elsayed M. E. Elbarbary, and Nader Y. Abdelazem, “Finite difference solution of radiation effects on MHD unsteady free-convection flow over vertical plate with variable surface temperature,” Journal of Applied Mathematics, vol. 2003, no. 2, pp. 65-86, 2003. doi:10.1155/S1110757X0320509X